# SDR 98UAL900300

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ALTITUDE 10K AND CABIN ALTITUDE 8.4K.  CARGO HEAT AND OUTFLOW VALVES CLOSED.  COULD NOT MAINTAIN PRESSURE.  DIVERTED BACK TO DEN.
